# SDR MZZA2010090900024

- Difficulty date: August 9, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 37,580 hours, 13,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Weak
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

29-3350-1-7100(MULT-33-3-0004). 15ABC-24ABC EMERGENCY LIGHT DO NOT STAY ON FOR A MINIMUM 15 MINS PER W/C. REMOVED & REPLACED BATTERY PACK PER AMM 33-51-06. OPERATION NORMAL. MFG S/N OFF - 24307.
